MathSciNet Relay Station
MathSciNet bibliographic data
MR942749 (89i:60063) 60F10 (60G60 82A05)
Föllmer, Hans; Orey, Steven Large deviations for the empirical field of a Gibbs measure. Ann. Probab. 16 (1988), no. 3, 961–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement